Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zeros of solutions of a second order nonlinear differential inequality


Author: Fu Hsiang Wong
Journal: Proc. Amer. Math. Soc. 111 (1991), 497-500
MSC: Primary 34A40; Secondary 34C10
MathSciNet review: 1034889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under suitable assumptions on $ r,g$, and $ F$, we show that every zero of a solution of the nonlinear differential inequality

$\displaystyle (r(t)y'(t))' + g(t)F(y(t)) \leq 0( \geq 0)$

is simple.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A40, 34C10

Retrieve articles in all journals with MSC: 34A40, 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1034889-7
PII: S 0002-9939(1991)1034889-7
Keywords: Simple zero, LaSalle's inequality
Article copyright: © Copyright 1991 American Mathematical Society